# SDR IPXA2021012364803

- Difficulty date: January 9, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 63,331 hours, 17,145 cycles
- System (JASC): 5751 · Ailerons
- Part: Lug
- Part number: NRC6741404
- Part serial: 0133
- Condition: Gouged
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C RT OUTBOARD AILERON ACTUATOR ATTACH FITTING LUGS ARE GOUGED.  REPAIRED GOUGED RT OUTBOARD AILERON ACTUATOR ATTACH FITTING LUGS, IAW VT-SAA EA 011-5751-01-A8822 REV IR AND UPS EO MD11-5750-79096-A. (MINOR)
